# SDR AALA202201246767

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,122 hours, 30,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS OVER DOOR 1L LED'S: MULTIPLE BURNED OUT. REMOVED AND REPLACED OVERWING EMERGENCY LIGHT AT 1L GOOD FOR SERVICE PER AMM 33-50-00.
